RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 26, Number 1, Pages 141–144 (Mi tmf3179)  

This article is cited in 1 scientific paper (total in 1 paper)

A generalization of Griffiths's inequalities

A. Ul'man


Abstract: Some new inequalities improve Griffiths's well-known inequalities.

Full text: PDF file (364 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 26:1, 92–94

Bibliographic databases:

Received: 13.06.1975

Citation: A. Ul'man, “A generalization of Griffiths's inequalities”, TMF, 26:1 (1976), 141–144; Theoret. and Math. Phys., 26:1 (1976), 92–94

Citation in format AMSBIB
\Bibitem{Ulm76}
\by A.~Ul'man
\paper A generalization of Griffiths's inequalities
\jour TMF
\yr 1976
\vol 26
\issue 1
\pages 141--144
\mathnet{http://mi.mathnet.ru/tmf3179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=449363}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 26
\issue 1
\pages 92--94
\crossref{https://doi.org/10.1007/BF01038262}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3179
  • http://mi.mathnet.ru/eng/tmf/v26/i1/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Kolomytsev, A. V. Rokhlenko, “Sufficient conditions for ordering of an Ising ferromagnet”, Theoret. and Math. Phys., 35:3 (1978), 487–493  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:122
    Full text:43
    References:11
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019